# SDR PCAA0004028

- Difficulty date: April 9, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- Aircraft time: 28,484 hours, 30,706 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Door
- Condition: Failed
- Location: Bypass Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3800: UPON CLIMBOUT, THE NR 1 ENGINE BYPASS INTAKE DOOR WOULD NOT OPEN.  AIRCRAFT RETURNED TO FIELD DUE TO EXPECTED ICING CONDITIONS.  MAINTENANCE INSPECTED, CLEANED AND LUBED THE BYPASS DOOR ACTUATOR SHAFT.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
